Irrational Numbers with Generalized Bounded Partial Quotients

Main Article Content

Ratchanai Kaikeaw
Charinthip Hengkrawit

Abstract

Abstract

The definition of irrational numbers with generalized bounded partial quotients is defined. We will investigate some relation between irrational numbers with bounded partial quotients in simple continued fraction and in generalized continued fraction. Furthermore, using three distance theorem of Slater, we also find the result of three distance theorem for generalized continued fraction in some kind of sequence.

Keywords: continued fraction; bounded partial quotients; three distance theorem.


Downloads

Download data is not yet available.

Article Details

How to Cite
Kaikeaw, R., & Hengkrawit, C. (2013). Irrational Numbers with Generalized Bounded Partial Quotients. Thai Journal of Science and Technology, 2(3), 231–236. https://doi.org/10.14456/tjst.2013.4
Section
บทความวิจัย